MathSciNet Relay Station
MathSciNet bibliographic data
MR458086 45D05 (45M05 42-XX)
Staffans, Olof J. Positive definite measures with applications to a Volterra equation. Trans. Amer. Math. Soc. 218 (1976), 219–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement